# SDR IPXA2022020178562

- Difficulty date: January 19, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA84101
- Condition: None
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CENTER CARGO HAS A CRACK LONGERON 39R BETWEEN R/H STA 5-113 TO 1541.REPAIRED CRACKED LONGERON 39R BETWEEN STA Y=1531 AND Y=1561 IAW MD11 SRM 53-00-05 REPAIR 1 FIGURE 201/202 (MAJOR)
